Подписаться
rajendra bhatia
rajendra bhatia
Подтвержден адрес электронной почты в домене isid.ac.in
Название
Процитировано
Процитировано
Год
Matrix analysis
R Bhatia
Springer Science & Business Media, 2013
59462013
Positive definite matrices
R Bhatia
Positive Definite Matrices, 2009
18412009
How and why to solve the operator equation AX− XB= Y
R Bhatia, P Rosenthal
Bulletin of the London Mathematical Society 29 (1), 1-21, 1997
3251997
Perturbation bounds for matrix eigenvalues
R Bhatia
Society for Industrial and Applied Mathematics, 2007
3162007
Riemannian geometry and matrix geometric means
R Bhatia, J Holbrook
Linear algebra and its applications 413 (2-3), 594-618, 2006
2722006
Riemannian geometry for EEG-based brain-computer interfaces; a primer and a review
M Congedo, A Barachant, R Bhatia
Brain-Computer Interfaces 4 (3), 155-174, 2017
2492017
A better bound on the variance
R Bhatia, C Davis
The american mathematical monthly 107 (4), 353-357, 2000
2242000
More matrix forms of the arithmetic-geometric mean inequality
R Bhatia, C Davis
SIAM Journal on Matrix Analysis and Applications 14 (1), 132-136, 1993
2071993
On the singular values of a product of operators
R Bhatia, F Kittaneh
SIAM Journal on Matrix Analysis and Applications 11 (2), 272-277, 1990
1981990
Perturbation of spectral subspaces and solution of linear operator equations
R Bhatia, C Davis, A McIntosh
Linear algebra and its applications 52, 45-67, 1983
1721983
On the Bures–Wasserstein distance between positive definite matrices
R Bhatia, T Jain, Y Lim
Expositiones Mathematicae 37 (2), 165-191, 2019
1652019
Notes on matrix arithmetic–geometric mean inequalities
R Bhatia, F Kittaneh
Linear Algebra and Its Applications 308 (1-3), 203-211, 2000
1652000
Matrix information geometry
F Nielsen, R Bhatia
Springer, 2013
1472013
Orthogonality of matrices and some distance problems
R Bhatia, P Šemrl
Linear algebra and its applications 287 (1-3), 77-85, 1999
1341999
Matrix analysis, volume 169 of
R Bhatia
Graduate texts in mathematics, 1997
1181997
On the exponential metric increasing property
R Bhatia
Linear Algebra and its applications 375, 211-220, 2003
1072003
A Cauchy-Schwarz inequality for operators with applications
R Bhatia, C Davis
Linear algebra and its applications 223, 119-129, 1995
1051995
Positive definite functions and operator inequalities
R Bhatia, KR Parthasarathy
Bulletin of the London Mathematical Society 32 (2), 214-228, 2000
1012000
Interpolating the arithmetic–geometric mean inequality and its operator version
R Bhatia
Linear algebra and its applications 413 (2-3), 355-363, 2006
972006
Infinitely divisible matrices
R Bhatia
The American Mathematical Monthly 113 (3), 221-235, 2006
972006
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20